| Model Number |
60005 |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
Visual Impairment (2138)
| Date of Event |
08/28/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
A site reported to rxsight that a patient's light adjustable lens (lal, sn (b)(6), +12.0d) was explanted from the left eye due to patient dissatisfaction with the refractive target chosen by the treating physician.A new lal (sn (b)(6), +10.0d) was implanted as a replacement.Rxsight's first awareness of this event was on 08/28/2024.
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: 6432.
Additional Manufacturer Narrative
Additional data: h3, h6.Only a portion of the lal was returned with one haptic present.Visual inspection of the returned lens piece found no issues.No additional evaluation could be performed due to the condition of the lens.Manufacturer reference #: (b)(4).